Format

Send to

Choose Destination
Clin Colorectal Cancer. 2005 Nov;5(4):283-6.

Oxaliplatin induces a delayed immune-mediated hemolytic anemia: a case report and review of the literature.

Author information

1
Mid Valley Oncology/Hematology, P.C., 407 Gidney Avenue, Newburgh, NY 12550, USA. vanita.noronha@gmail.com

Abstract

We report a case of a 59-year-old woman with metastatic carcinoma of the ileocecal region who received FOLFOX(oxaliplatin/leucovorin/5-fluorouracil) and bevacizumab therapy and exhibited a partial remission with minimal side effects. She developed a mild self-limited episode of immune-mediated hemolytic anemia during her 16th cycle of chemotherapy, which precluded her from receiving further oxaliplatin. We review the literature on oxaliplatin-induced immune-mediated hemolysis, including its mechanism, presenting symptoms, laboratory features, management, and implications for future therapy.

PMID:
16356307
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center